Translator Disclaimer
1 October 2006 Toric degenerations of toric varieties and tropical curves
Takeo Nishinou, Bernd Siebert
Author Affiliations +
Duke Math. J. 135(1): 1-51 (1 October 2006). DOI: 10.1215/S0012-7094-06-13511-1

Abstract

We show that the counting of rational curves on a complete toric variety which are in general position relative to the toric prime divisors coincides with the counting of certain tropical curves. The proof is algebraic-geometric and relies on degeneration techniques and log deformation theory

Citation

Download Citation

Takeo Nishinou. Bernd Siebert. "Toric degenerations of toric varieties and tropical curves." Duke Math. J. 135 (1) 1 - 51, 1 October 2006. https://doi.org/10.1215/S0012-7094-06-13511-1

Information

Published: 1 October 2006
First available in Project Euclid: 26 September 2006

zbMATH: 1105.14073
MathSciNet: MR2259922
Digital Object Identifier: 10.1215/S0012-7094-06-13511-1

Subjects:
Primary: 14N10
Secondary: 14M25 , 14N35

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.135 • No. 1 • 1 October 2006
Back to Top